Event Wizard® by DotCom Your Event Inc.®
4th Annual Meeting, 129Xe MRI Clinical Trials Consortium, 2019
 
The Betsy Hotel, South Beach, Miami, Florida
23-25 January 2019
 
Welcome to the registration site for the 4th Annual Meeting of the 129Xe MRI Clinical Trials Consortium,
23-25 January 2019 at The Betsy Hotel in South Beach, Miami, Florida!
For more information about the Consortium, please go to: https://cpir.cchmc.org/XeMRICTC
 
Please click the "Registration" tab above for meeting fees & registration.  
We look forward to seeing you in South Beach!

DRAFT AGENDA: 31 December 2018
 
Item/Topic
 Presenter/Facilitator
Wednesday, 1/23/19
Please plan to arrive at the Betsy before 16:00
 
  16:00
Welcome, Opening Remarks, Introductions
 Jason Woods
  16:10-16:30
Experience as the first 129Xe site with regulatory approval
Jim Wild
  16:35-16:55
A long and tortuous highway: the route to approval by FDA
Ken West
  17:00-17:15
Discussion and questions
 
  17:15
Reception and continued discussion, Oceanfront Deck
 
  18:15
Dinner, Oceanfront Deck
 
Thursday, 1/24/19
Meeting in the Gallery, Art Deco Wing; meals in the Atrium
 
  08:00-08:30
           Breakfast (Atrium, Art Deco Wing)
 
  08:30-08:40
Brief introduction to agenda and day (The Gallery, Art Deco Wing)
Jason Woods
  08:40-10:40
Latest and Greatest from Each Site, with focus on improved patient management (12m each)
Sheffield (1.47° W)
Virginia (78.47° W)
Duke (78.93° W)
Toronto (79.38° W)
London, ON (81.24° W)
Cincinnati (84.51° W)
Wisconsin (89.41° W)
Missouri (92.33° W)
In order of longitude
 
Jim Wild
Mike Shim / Lukasz Myc
Bastiaan Driehuys
Giles Santyr
Grace Parraga
Laura Walkup
Sean Fain
Robert Thomen
  10:40-10:50
Discussion & Break (10 mins)
 
  10:50-11:15
Preparing for break-out sessions. What is the most impactful thing we can measure, and in what disease?Framing the problem for Asthma, CF, COPD, PVD, and ILDs (5m each)
All-faculty discussion, facilitated by Loretta Que
 
Business meeting
 
  11:15-11:25
Harmonizing quality control: First results, phantom
Bastiaan Driehuys
  11:30-11:40
Generic MRI protocol for clinical trials.Are we there?
John Mugler
  11:45-11:55
Xe makes it a clinical trial?A humorous NIH due process
Zackary Cleveland
  12:00-13:10
Lunch (Atrium, Art Deco Wing)
 
  13:15-13:25
The NIH foundation biomarker consortium
Bastiaan Driehuys
  13:30-13:40
Adverse-event harmonization and reporting
Erin Watters &Joanne Cassani
  13:45-13:55
Image repository, built in parallel to first studies. Can CF HyPOINT study be the test run of central analysis? Need funds to sustain…
Jason Woods
  14:00-14:10
Governance:  Changes to document:  Funding, database access, Harmonization documents?
Sean Fain
 
Break (10 mins)
 
 
Disease and trial-focused sessions
 
 
Cystic Fibrosis
 
  14:25-14:35
Clinical background: Highly effective therapeutics on the horizon
Felix Ratjen
  14:35-14:50
Opportunity for 129Xe MRI: VDP Analysis & Methods Comparison
Giles Santyr
  14:50-15:05
Clinical Trial: The HyPOINT trial proposal (CF Foundation)
Jason Woods
  15:05-15:30
Implementation panel (all research coordinators, nurses):           
      What makes trials fail, operationally?
Facilitator: Kelly Thornton
  15:40-16:30
Group Discussion by Disease:What is the most impactful thing we can measure, and how well do we need to measure it?
3 groups split by disease:asthma & CF, COPD, PVD & ILDs
All
  16:30-17:00
Breakout Reporting (10m per disease group)
 
  17:00-17:55
Break (10 mins)
 
  18:00
Meet at Hotel Lobby, walk to dinner:
Dinner at Lario’s on the Beach,VIP Room
820 Ocean Drive (305-532-9577)
 
 
 
Item/Topic
 Presenter
Friday, 1/25/19
 
 
   08:00-08:30
           Breakfast (Atrium, Art Deco Wing)
 
 
Chronic obstructive pulmonary disease
 
   08:30-08:40
Clinical background:   Treatments for COPD:  Endobronchial valves and newer therapeutics
Bruce Trapnell
   08:43-08:53
Opportunity for 129Xe MRI:  Placing valves and measuring efficacy
Jaime Mata
   08:55-09:05
Clinical Trial: Ideas for EB valves
Loretta Que
 
            Discussion (20 mins)
 
 
Adult and pediatric asthma
 
   09:25-09:35
Clinical background: It’s the biologics, stupid
Loretta Que
   09:37-09:47
Clinical background: You mean kids aren’t just little adults?
Nancy Lin
   09:49-10:03
Opportunity for 129Xe MRI: Contributors to ventilation defects in severe asthma and their clinical relevance
Sarah Svenningsen
   10:05-10:15
Clinical Trial: Multi-site asthma trial (NIH+Sanofi ?)
Sean Fain
 
            Discussion (20 mins)
 
 
            Break (10 mins)
 
 
ILDs and PVD  Perhaps include/separate PVD
 
   10:45-10:57
Clinical background: Is everything else called an ILD?
Frank McCormack
   10:58-11:08
Opportunity for 129Xe MRI: PVD – Could the cardiologists be our beach-head into imaging centers?
Bastiaan Driehuys
   11:10-11:20
What can we learn from MIGET in how we present our imaging data?”
Tony Huang
 
            Open Discussion (15 mins)
 
   11:35-12:00
Action Items, Closing Remarks, Meeting Evaluation
Jason Woods
   12:00-1:00
            Lunch (Atrium, Art Deco Wing)
 
   13:00
Close of the 2019 129Xe MRI Clinical Trials Consortium meeting
 
 
 
Protected by Sectigo SSL
Share on Google+
Share on LinkedIn
Share on Twitter
Share on Facebook
Share this Event